Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 120, Number 2
HTML articles powered by AMS MathViewer

Graded permutation modules and a theorem of Quillen
Aner Shalev PDF
Proc. Amer. Math. Soc. 120 (1994), 333-337
On the ramification theory of regular schemes
Zhao Hua Luo PDF
Proc. Amer. Math. Soc. 120 (1994), 339-343
On the joins of semigroup varieties with the variety of commutative semigroups
M. V. Sapir and M. V. Volkov PDF
Proc. Amer. Math. Soc. 120 (1994), 345-348
Quantitative transcendence results for numbers associated with Liouville numbers
Deanna M. Caveny PDF
Proc. Amer. Math. Soc. 120 (1994), 349-357
Formal fibers and complete homomorphic images
William Heinzer and Christel Rotthaus PDF
Proc. Amer. Math. Soc. 120 (1994), 359-369
Module categories without short cycles are of finite type
Dieter Happel and Shi Ping Liu PDF
Proc. Amer. Math. Soc. 120 (1994), 371-375
Multiplicative subgroups of finite index in a division ring
Gerhard Turnwald PDF
Proc. Amer. Math. Soc. 120 (1994), 377-381
Non-Cohen-Macaulay symbolic blow-ups for space monomial curves and counterexamples to Cowsik’s question
Shiro Goto, Koji Nishida and Keiichi Watanabe PDF
Proc. Amer. Math. Soc. 120 (1994), 383-392
Auréole of a quasi-ordinary singularity
Chunsheng Ban PDF
Proc. Amer. Math. Soc. 120 (1994), 393-404
On varieties as hyperplane sections
E. Ballico PDF
Proc. Amer. Math. Soc. 120 (1994), 405-411
The set of all $m\times n$ rectangular real matrices of rank $r$ is connected by analytic regular arcs
J.-Cl. Evard and F. Jafari PDF
Proc. Amer. Math. Soc. 120 (1994), 413-419
Analytic continuation of Riemann’s zeta function and values at negative integers via Euler’s transformation of series
Jonathan Sondow PDF
Proc. Amer. Math. Soc. 120 (1994), 421-424
Lower bounds for relative class numbers of CM-fields
Stéphane Louboutin PDF
Proc. Amer. Math. Soc. 120 (1994), 425-434
An interpolation theorem and a sharp form of a multilinear fractional integration theorem
Jong-Guk Bak PDF
Proc. Amer. Math. Soc. 120 (1994), 435-441
Sign properties of Green’s functions for a family of two-point boundary value problems
Paul W. Eloe and Jerry Ridenhour PDF
Proc. Amer. Math. Soc. 120 (1994), 443-452
A note on liftings of linear continuous functionals
Horst Osswald PDF
Proc. Amer. Math. Soc. 120 (1994), 453-456
Some geometric properties of spaces associated with multiple stable integrals
Jerzy Szulga PDF
Proc. Amer. Math. Soc. 120 (1994), 457-464
Paradoxical functions on the interval
Víctor Jiménez López PDF
Proc. Amer. Math. Soc. 120 (1994), 465-473
An inverse spectral problem for Sturm-Liouville operators with discontinuous coefficients
Robert Carlson PDF
Proc. Amer. Math. Soc. 120 (1994), 475-484
Characterization of classical type orthogonal polynomials
K. H. Kwon, L. L. Littlejohn, J. K. Lee and B. H. Yoo PDF
Proc. Amer. Math. Soc. 120 (1994), 485-493
On the Kreĭn-Rutman theorem and its applications to controllability
Vũ Ngọc Phát and Trinh Cong Dieu PDF
Proc. Amer. Math. Soc. 120 (1994), 495-500
Isoperimetric inequalities for immersed closed spherical curves
Joel L. Weiner PDF
Proc. Amer. Math. Soc. 120 (1994), 501-506
On the number of real curves associated to a complex algebraic curve
Emilio Bujalance, Grzegorz Gromadski and David Singerman PDF
Proc. Amer. Math. Soc. 120 (1994), 507-513
Jordan $*$-derivations of standard operator algebras
Peter Šemrl PDF
Proc. Amer. Math. Soc. 120 (1994), 515-518
Finite index subfactors and Hopf algebra crossed products
Wojciech Szymański PDF
Proc. Amer. Math. Soc. 120 (1994), 519-528
Strong moment problems for rapidly decreasing smooth functions
Ana Lía Durán and Ricardo Estrada PDF
Proc. Amer. Math. Soc. 120 (1994), 529-534
$A_ \infty$-condition for the Jacobian of a quasiconformal mapping
Juha Heinonen and Pekka Koskela PDF
Proc. Amer. Math. Soc. 120 (1994), 535-543
Approximation of fixed points of strongly pseudocontractive mappings
C. E. Chidume PDF
Proc. Amer. Math. Soc. 120 (1994), 545-551
A generalization of the isoperimetric inequality on $S^ 2$ and flat tori in $S^ 3$
Kazuyuki Enomoto PDF
Proc. Amer. Math. Soc. 120 (1994), 553-558
Parabolic constant mean curvature spacelike surfaces
Tom Yau-Heng Wan and Thomas Kwok-Keung Au PDF
Proc. Amer. Math. Soc. 120 (1994), 559-564
Vector bundles with no soul
Murad Özaydin and Gerard Walschap PDF
Proc. Amer. Math. Soc. 120 (1994), 565-567
On open three manifolds of quasi-positive Ricci curvature
Shun-Hui Zhu PDF
Proc. Amer. Math. Soc. 120 (1994), 569-572
Multiple separation theorems
Ashok Maitra PDF
Proc. Amer. Math. Soc. 120 (1994), 573-576
A discrete fractal in $\textbf {Z}^ 1_ +$
Davar Khoshnevisan PDF
Proc. Amer. Math. Soc. 120 (1994), 577-584
On location and scale maximum likelihood estimators
A. K. Gupta and G. J. Székely PDF
Proc. Amer. Math. Soc. 120 (1994), 585-589
Orthocompactness in infinite product spaces
Nobuyuki Kemoto and Yukinobu Yajima PDF
Proc. Amer. Math. Soc. 120 (1994), 591-596
A note on subcontinua of $\beta [0,\infty )-[0,\infty )$
Jian-Ping Zhu PDF
Proc. Amer. Math. Soc. 120 (1994), 597-602
On the $C^ \ast$-algebra generated by the left regular representation of a locally compact group
Erik Bédos PDF
Proc. Amer. Math. Soc. 120 (1994), 603-608
Some products of $\beta$-elements in the Novikov $E_ 2$ term of Moore spectra
Jin Kun Lin PDF
Proc. Amer. Math. Soc. 120 (1994), 609-613
A $\Pi$-algebra spectral sequence for function spaces
W. G. Dwyer, D. M. Kan, J. H. Smith and C. R. Stover PDF
Proc. Amer. Math. Soc. 120 (1994), 615-621
Compact subgroups of Lie groups and locally compact groups
Karl H. Hofmann and Christian Terp PDF
Proc. Amer. Math. Soc. 120 (1994), 623-634
Construction of functors connecting homology and homotopy theories
S. Dragotti, R. Esposito and G. Magro PDF
Proc. Amer. Math. Soc. 120 (1994), 635-646
Hörmander’s condition and a convolution operator generalizing Riesz potentials
Jong-Guk Bak PDF
Proc. Amer. Math. Soc. 120 (1994), 647-649
A note on a type of approximate identity in the Fourier algebra
Brian Forrest and Mahatheva Skantharajah PDF
Proc. Amer. Math. Soc. 120 (1994), 651-652
A compactum that cannot be an attractor of a self-map on a manifold
Bernd Günther PDF
Proc. Amer. Math. Soc. 120 (1994), 653-655